# SDR UPS05143910

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2560 · Emergency Equipment
- Part: Limit Switch
- Part number: ABS030903
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE DOES NOT ARM ONLY AFTER NUMEROUS TRIES.  REMOVED AND REPLACED LIMIT SWITCH 13WN IAW MM 52-73-13-4, OPS CK.
